| Model Number |
IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint is confirmed.Functional testing was not performed on the returned ar-613-1 due to the damage to the handle of the device.Visual evaluation noted that the handle is cracked.The most likely cause is attributed to misuse due to applying excessive forces.Refer to investigation photo.
Event or Problem Description
On 12/07/2022 it was reported by a sales representative via sems that a ar-613-1 ibalance¿ tka handle was cracked.This was discovered during a case on (b)(6) 2022.Another set and handle were used to complete the case.There was no patient effect reported.